Mohamed Damir

Doctoral Candidate

Research outputs

  1. 2019
  2. Published

    Well-rounded twists of ideal lattices from real quadratic fields

    Damir, M. T. & Karpuk, D., 1 Mar 2019, In : Journal of Number Theory. 196, p. 168-196 29 p.

    Research output: Contribution to journalArticle

  3. Published

    Canonical basis twists of ideal lattices from real quadratic number fields

    Damir, M. & Fukshansky, L., 2019, In : Houston Journal of Mathematics. 45, p. 999-1019

    Research output: Contribution to journalArticle

  4. 2018
  5. Published

    Analysis of Some Well-Rounded Lattices in Wiretap Channels

    Damir, T., Gnilke, O., Amoros, L. & Hollanti, C., 24 Aug 2018, 2018 IEEE 19th International Workshop on Signal Processing Advances in Wireless Communications, SPAWC 2018. Institute of Electrical and Electronics Engineers, Vol. 2018-June. p. 496-500 5 p. 8445937. (IEEE International Workshop on Signal Processing Advances in Wireless Communications).

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

ID: 10340261